# SDR A6WA201644207

- Difficulty date: August 11, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 36,073 hours, 33,840 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE TOILET CAUTION MSG WITH INTERMITTENT SMOKE DETECTOR BEEP.  ON GROUND TAXI WITH RT EMERGENCY ONLY AND BOTH PACKS ON.  DURING INSPECTION OF LAV SMOKE DETECTOR FOUND CONNECTOR NOT SECURED.  R & R SLIDE LATCH IAW ESPM 20-17-10.  OPS CK GOOD IAW AMM 26-16-00 INSPECTED
ACM'S CW AC PACK OPERATION, NO DEFECTS NOTED IAW AMM 21-51-00.
